Electron. J. Diff. Equ., Vol. 2011 (2011), No. 18, pp. 1-9.

Existence of solutions for quasilinear parabolic equations with nonlocal boundary conditions

Baili Chen

We prove the existence of a generalized solution a quasilinear parabolic equation with nonlocal boundary conditions, using the Faedo-Galerkin approximation.

Submitted April 22, 2010. Published February 3, 2011.
Math Subject Classifications: 35K20, 35K59, 35B45, 35D30.
Key Words: Faedo-Galerkin method; nonlocal boundary conditions; a priori estimates; quasilinear parabolic equations; generalized solution

Show me the PDF file (210 KB), TEX file, and other files for this article.

Baili Chen
Department of Mathematics and Computer Science
Gustavus Adolphus College
Saint Peter, MN 56082, USA
email: bchen@gustavus.edu

Return to the EJDE web page